# SDR QXEA2012082000825

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS PANEL LANDING AT APPROX STA YW48.000 HAS A BOLT HOLE WITH EDGE DAMAGE.  MEASURED DAMAGE AND FOUND OUT OF LIMITS IAW RD 8/4-57-526.  CONFIRMED AFFECTED AREA CRACK FREE CONDITION REF NTM 51-00-05-250-801 PT 6. COMPLIED WITH REPAIR IAW RD 8/4-57-1885.
